# SDR UPS03441512

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 69B11571
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, RT MLG WW BS 1241 BULKHEAD CORRODED AT WL 143 BETWEEN RBL 1 & 3 AREA AS MARKED.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.116 X 1 X 1 INCH EXCEED SRM 57-10-01 FIG 1 LIMITS, FOR REPAIR REFER TO HX RS R57-12-35092 & UPS AUTH 747-57-20049, CIC APPLIED IAW EO M5100-2780-E.
